Accidental foveal burn following pan retinal photocoagulatio
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Changing lifestyle has led to rising trend of diabetes and its complications. There is an increased incidence of diabetic retinopathy with subsequent increased use of double frequency Nd:YAG lasers. A 65-year-old female patient who sustained accidental double frequency Nd: YAG laser foveal burn while undergoing left eye panretinal photocoagulation (PRP) for diabetic retinopathy is presented with subsequent five years follow-up. Upon initial evaluation, best-corrected visual acuity (BCVA) of affected eye was count finger at 1 foot (CF 1’) left eye. Immediate funduscopic examination revealed foveal laser burn. Corticosteroids, in the form of 40 mg prednisolone, were administered orally for two weeks followed by 10 mg per week taper along with long-term topical nepafenac three times a day. Fifteen days after exposure, funduscopic examination revealed a distinct foveal scar followed by epiretinal membrane formation at six months follow-up. The BCVA of the affected eye improved to 20/60 over a period of five years.

https://goo.gl/PrbK99
Like
Comment
Share